# SDR YENA2025012100090

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N2188J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11955
- Aircraft time: 2,096 hours, 404 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0068485
- Condition: Inoperative
- Location: Zone 400
- Part time: 2,106 hours, 406 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) 'ENG 1 FIRE LOOP A INOP ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); T/S CFDS PREVIOUS LEGS- DID NOT RECORDED ANY FAULTS. AVATAR REPORTED FAULT RECORDED AT PHASE 2- ENGINE START - WHEN FAULT PLACED ON DEFERRAL RESISTANCE ACROSS PINS J/K OF 210DIA MEASURED 1490 OHMS INSULATION CHECK FOR 2WDIA PIN J AND K TO DND MEASURED 10G OHMS FOR BOTH. PERFORMED A GVI FOR ALL THREE DETECTORS - NO DEFECTS NOTED. RAN ENG BEFORE REPLACING FDU FAULT DID NOT APPEAR- REMOVED AND REPLACED 210D1 PRECAUTIONARY REFER AMM 26-12-34-WITH ENG RUN FAULT DID NOT APPEAR- FAULTS CLEARED MDDR 57913 MX4 UPDATED PLACARD REMOVED M/C ADVISED.'
